Finitely additive markov chains

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

In this paper we develop the theory of Markov chains with stationary transition probabilities, where the transition probabilities and the initial distribution are assumed only to be finitely additive. We prove a strong law of large numbers for recurrent chains. The problem of existence and uniqueness of finitely additive stationary initial distributions is studied and the ergodicity of recurrent chains under a stationary initial distribution is proved.

Original languageEnglish (US)
Pages (from-to)247-272
Number of pages26
JournalTransactions of the American Mathematical Society
Volume265
Issue number1
DOIs
StatePublished - Jan 1 1981
Externally publishedYes

Keywords

  • Finitely additive probabilities
  • Markov chain
  • Markov strategy
  • Stationary initial distribution
  • Stationary transition
  • Strategy

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Finitely additive markov chains'. Together they form a unique fingerprint.

  • Cite this